Q and A

Question

I’m on meds, will my baby be OK?

Hi,I just found out that I’m hiv positive and I’m 25 weeks pregnant and started medication when I was 22weeks pregnant my partner tested negative and he’s the baby dad they gave me tribuss only felt dizzy 10 minutes after taking it first dat till now I’m fine does it mean I won’t have the side effects?another thing is will I gain weight I’m also worried about my child is he really going to be safe from the virus ?

Answer

Thanks for getting in touch.

It’s great that you only had mild side effects and only for the one day. If you’ve been OK since it’s unlikely that you’ll get any other side effects.

You’re pregnant, so you’r going to naturally put on weight due to your pregnancy, your body will also be different once you give birth, so please try not to worry about your weight now.

Because you’re on meds, the risk to your child will be drastically reduced, this is even if you started meds late. The important thing is that you continue to take them as prescribed. Please see here for more info: http://i-base.info/guides/pregnancy

Comment

Your e-mail address will not be published. Required fields are marked *